Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the zeros of Van Vleck polynomials

Author: G. M. Shah
Journal: Proc. Amer. Math. Soc. 19 (1968), 1421-1426
MSC: Primary 33.45
MathSciNet review: 0230954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bôcher, The roots of polynomials which satisfy certain linear differential equations of the second order, Bull. Amer. Math. Soc. 4 (1898), 256-258. MR 1557593
  • [2] M. Marden, Geometry of polynomials, 2nd ed., Math. Surveys No. 3, Amer. Math. Soc., Providence, R.I., 1966. MR 0225972 (37:1562)
  • [3a] G. M. Shah, Zeros of polynomial solutions of generalized Lamé differential equation, Doctoral dissertation, Univ. of Wisconsin-Milwaukee, 1966.
  • [3b] -, On the zeros of Stieltjes and Van Vleck polynomials, Illinois J. Math. (to appear). MR 0264137 (41:8733)
  • [4] T. J. Stieltjes, Sur certains polynômes que verifient une équation différentielle linéaire du second ordre et sur la théorie des fonctions de Lamé, Acta Math. 6 (1885), 321-326. MR 1554669
  • [5] E. B. Van Vleck, On the polynomials of Stieltjes, Bull. Amer. Math. Soc. 4 (1898), 426-438. MR 1557633

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.45

Retrieve articles in all journals with MSC: 33.45

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society